Mixed norm estimates for the Riesz transforms associated to Dunkl harmonic oscillators
Annales mathématiques Blaise Pascal, Volume 22 (2015) no. 1, pp. 89-120.

In this paper we study weighted mixed norm estimates for Riesz transforms associated to Dunkl harmonic oscillators. The idea is to show that the required inequalities are equivalent to certain vector valued inequalities for operator defined in terms of Laguerre expansions. In certain cases the main result can be deduced from the corresponding result for Hermite Riesz transforms.

DOI: 10.5802/ambp.347
Classification: 42C10,  47G40,  26A33,  43A90,  42B20,  42B35,  33C44
Keywords: Reflection groups, Dunkl operators, Hermite and generalised Hermite functions, Riesz transforms, singular integrals, weighted inequalities.
Boggarapu Pradeep 1; Sundaram Thangavelu 1

1 Department of Mathematics Indian Institute of Science Bangalore-560012 (India)
@article{AMBP_2015__22_1_89_0,
     author = {Boggarapu Pradeep and Sundaram  Thangavelu},
     title = {Mixed norm estimates for the {Riesz} transforms associated to {Dunkl} harmonic oscillators},
     journal = {Annales math\'ematiques Blaise Pascal},
     pages = {89--120},
     publisher = {Annales math\'ematiques Blaise Pascal},
     volume = {22},
     number = {1},
     year = {2015},
     doi = {10.5802/ambp.347},
     zbl = {1327.42031},
     language = {en},
     url = {https://ambp.centre-mersenne.org/articles/10.5802/ambp.347/}
}
TY  - JOUR
AU  - Boggarapu Pradeep
AU  - Sundaram  Thangavelu
TI  - Mixed norm estimates for the Riesz transforms associated to Dunkl harmonic oscillators
JO  - Annales mathématiques Blaise Pascal
PY  - 2015
DA  - 2015///
SP  - 89
EP  - 120
VL  - 22
IS  - 1
PB  - Annales mathématiques Blaise Pascal
UR  - https://ambp.centre-mersenne.org/articles/10.5802/ambp.347/
UR  - https://zbmath.org/?q=an%3A1327.42031
UR  - https://doi.org/10.5802/ambp.347
DO  - 10.5802/ambp.347
LA  - en
ID  - AMBP_2015__22_1_89_0
ER  - 
%0 Journal Article
%A Boggarapu Pradeep
%A Sundaram  Thangavelu
%T Mixed norm estimates for the Riesz transforms associated to Dunkl harmonic oscillators
%J Annales mathématiques Blaise Pascal
%D 2015
%P 89-120
%V 22
%N 1
%I Annales mathématiques Blaise Pascal
%U https://doi.org/10.5802/ambp.347
%R 10.5802/ambp.347
%G en
%F AMBP_2015__22_1_89_0
Boggarapu Pradeep; Sundaram  Thangavelu. Mixed norm estimates for the Riesz transforms associated to Dunkl harmonic oscillators. Annales mathématiques Blaise Pascal, Volume 22 (2015) no. 1, pp. 89-120. doi : 10.5802/ambp.347. https://ambp.centre-mersenne.org/articles/10.5802/ambp.347/

[1] Béchir Amri Riesz transforms for Dunkl Hermite expansions, J. Math. Anal. Appl., Volume 423 (2015) no. 1, pp. 646-659 | DOI | MR

[2] Béchir Amri; Mohamed Sifi Singular integral operators in Dunkl setting, J. Lie Theory, Volume 22 (2012) no. 3, pp. 723-739 | MR | Zbl

[3] George E. Andrews; Richard Askey; Ranjan Roy Special functions, Encyclopedia of Mathematics and its Applications, 71, Cambridge University Press, Cambridge, 1999, pp. xvi+664 | DOI | MR | Zbl

[4] Bahattin Cengiz On the duals of Lebesgue-Bochner L p spaces, Proc. Amer. Math. Soc., Volume 114 (1992) no. 4, pp. 923-926 | DOI | MR | Zbl

[5] Óscar Ciaurri; Luz Roncal The Riesz transform for the harmonic oscillator in spherical coordinates, Constr. Approx., Volume 40 (2014) no. 3, pp. 447-472 | DOI | MR | Zbl

[6] Charles F. Dunkl Differential-difference operators associated to reflection groups, Trans. Amer. Math. Soc., Volume 311 (1989) no. 1, pp. 167-183 | DOI | MR | Zbl

[7] Charles F. Dunkl; Yuan Xu Orthogonal polynomials of several variables, Encyclopedia of Mathematics and its Applications, 81, Cambridge University Press, Cambridge, 2001, pp. xvi+390 | DOI | MR | Zbl

[8] Javier Duoandikoetxea Fourier analysis, Graduate Studies in Mathematics, 29, American Mathematical Society, Providence, RI, 2001, pp. xviii+222 (Translated and revised from the 1995 Spanish original by David Cruz-Uribe) | MR | Zbl

[9] Javier Duoandikoetxea; Adela Moyua; Osane Oruetxebarria; Edurne Seijo Radial A p weights with applications to the disc multiplier and the Bochner-Riesz operators, Indiana Univ. Math. J., Volume 57 (2008) no. 3, pp. 1261-1281 | DOI | MR | Zbl

[10] Daryl Geller Spherical harmonics, the Weyl transform and the Fourier transform on the Heisenberg group, Canad. J. Math., Volume 36 (1984) no. 4, pp. 615-684 | DOI | MR | Zbl

[11] Carl Herz; Nestor Rivière Estimates for translation-invariant operators on spaces with mixed norms, Studia Math., Volume 44 (1972), pp. 511-515 (Collection of articles honoring the completion by Antoni Zygmund of 50 years of scientific activity, V) | MR | Zbl

[12] Adam Nowak Heat-diffusion and Poisson integrals for Laguerre and special Hermite expansions on weighted L p spaces, Studia Math., Volume 158 (2003) no. 3, pp. 239-268 | DOI | MR | Zbl

[13] Adam Nowak; Krzysztof Stempak Riesz transforms for multi-dimensional Laguerre function expansions, Adv. Math., Volume 215 (2007) no. 2, pp. 642-678 | DOI | MR | Zbl

[14] Adam Nowak; Krzysztof Stempak Riesz transforms for the Dunkl harmonic oscillator, Math. Z., Volume 262 (2009) no. 3, pp. 539-556 | DOI | MR | Zbl

[15] Teresa E. Pérez; Miguel A. Piñar; Yuan Xu Weighted Sobolev orthogonal polynomials on the unit ball, J. Approx. Theory, Volume 171 (2013), pp. 84-104 | DOI | MR | Zbl

[16] Margit Rösler Generalized Hermite polynomials and the heat equation for Dunkl operators, Comm. Math. Phys., Volume 192 (1998) no. 3, pp. 519-542 | DOI | MR | Zbl

[17] José Luis Rubio de Francia Transference principles for radial multipliers, Duke Math. J., Volume 58 (1989) no. 1, pp. 1-19 | DOI | MR | Zbl

[18] P. K. Sanjay; Sundaram Thangavelu Revisiting Riesz transforms on Heisenberg groups, Rev. Mat. Iberoam., Volume 28 (2012) no. 4, pp. 1091-1108 | DOI | MR | Zbl

[19] Krzysztof Stempak; José Luis Torrea Poisson integrals and Riesz transforms for Hermite function expansions with weights, J. Funct. Anal., Volume 202 (2003) no. 2, pp. 443-472 | DOI | MR | Zbl

[20] Sundaram Thangavelu Lectures on Hermite and Laguerre expansions, Mathematical Notes, 42, Princeton University Press, Princeton, NJ, 1993, pp. xviii+195 (With a preface by Robert S. Strichartz) | MR | Zbl

[21] Sundaram Thangavelu; Yuan Xu Convolution operator and maximal function for the Dunkl transform, J. Anal. Math., Volume 97 (2005), pp. 25-55 | DOI | MR | Zbl

Cited by Sources: